Volume 32, Number 3

Articles in the Issue:

Review Article:
Editorial Board
J. Comp. Math., No. 3, 32 (2014). Abstract
pdf
Full Article

Preface
J. Comp. Math., 32 (2014), pp. i-i. Abstract
pdf
Full Article

Minli Zeng and Guofeng Zhang
A New Preconditioning Strategy for Solving a Class of Time-Dependent Pde-Constrained Optimization Problems
J. Comp. Math., 32 (2014), pp. 215-232. Abstract
pdf
Full Article

Galina Muratova and Evgenia Andreeva
Multigrid Method for Fluid Dynamic Problems
J. Comp. Math., 32 (2014), pp. 233-247. Abstract
pdf
Full Article

Jianhua Zhang and Hua Dai
Generalized Conjugate A-Orthogonal Residual Squared Method for Complex Non-Hermitian Linear Systems
J. Comp. Math., 32 (2014), pp. 248-265. Abstract
pdf
Full Article

B.L. Krukier and L.A. Krukier
Using the Skew-Symmetric Iterative Methods for Solution of an Indefinite Nonsymmetric Linear Systems
J. Comp. Math., 32 (2014), pp. 266-271. Abstract
pdf
Full Article

Xiaoying Zhang and Yumei Huang
On Block Preconditioners for Pde-Constrained Optimization Problems
J. Comp. Math., 32 (2014), pp. 272-283. Abstract
pdf
Full Article

Ruiping Wen, Guoyan Meng and Chuanlong Wang
Parallel Quasi-Chebyshev Acceleration to Nonoverlapping Multisplitting Iterative Methods Based on Optimization
J. Comp. Math., 32 (2014), pp. 284-296. Abstract
pdf
Full Article

Tatiana S. Martynova
On Augmented Lagrangian Methods for Saddle-Point Linear Systems with Singular or Semidefinite (1, 1) Blocks
J. Comp. Math., 32 (2014), pp. 297-305. Abstract
pdf
Full Article

Bing Gui, Hao Liu and Minli Yan
Alternately Linearized Implicit Iteration Methods for Solving Quadratic Matrix Equations
J. Comp. Math., 32 (2014), pp. 306-311. Abstract
pdf
Full Article

Hongtao Fan and Bing Zheng
The Generalized Local Hermitian and Skew-Hermitian Splitting Iteration Methods for the Non-Hermitian Generalized Saddle Point Problems
J. Comp. Math., 32 (2014), pp. 312-331. Abstract
pdf
Full Article

Yuping Zeng, Jinru Chen, Feng Wang and Yanxia Meng
A Priori and a Posteriori Error Estimates of a Weakly Over-Penalized Interior Penalty Method for Non-Self-Adjoint and Indefinite Problems
J. Comp. Math., 32 (2014), pp. 332-347. Abstract
pdf
Full Article

Vladimir A. Gordin and Eugeny A. Tsymbalov
Compact Difference Schemes for the Diffusion and Schröodinger Equations Approximation, Stability, Convergence, Effectiveness, Monotony
J. Comp. Math., 32 (2014), pp. 348-370. Abstract
pdf
Full Article